Filip Najman
Filip Najman
Department of Mathematics, Faculty of Science, University of Zagreb
Verified email at math.hr
Title
Cited by
Cited by
Year
Torsion of rational elliptic curves over cubic fields and sporadic points on
F Najman
arXiv preprint arXiv:1211.2188, 2012
682012
Torsion groups of elliptic curves over quadratic fields
S Kamienny, F Najman
arXiv preprint arXiv:1103.5906, 2011
402011
Torsion groups of elliptic curves over quadratic fields
S Kamienny, F Najman
arXiv preprint arXiv:1103.5906, 2011
402011
Complete classification of torsion of elliptic curves over quadratic cyclotomic fields
F Najman
Journal of number theory 130 (9), 1964-1968, 2010
342010
Ranks of elliptic curves with prescribed torsion over number fields
J Bosman, P Bruin, A Dujella, F Najman
International mathematics research notices 2014 (11), 2885-2923, 2014
292014
Growth of torsion groups of elliptic curves upon base change
E González–Jiménez, F Najman
Mathematics of Computation 89 (323), 1457-1485, 2020
272020
Torsion subgroups of rational elliptic curves over the compositum of all cubic fields
H Daniels, Á Lozano-Robledo, F Najman, A Sutherland
Mathematics of Computation 87 (309), 425-458, 2018
242018
Hyperelliptic modular curves and isogenies of elliptic curves over quadratic fields
P Bruin, F Najman
LMS Journal of Computation and Mathematics 18 (1), 578-602, 2015
242015
Torsion of elliptic curves over quadratic cyclotomic fields
F Najman
arXiv preprint arXiv:1005.0558, 2010
222010
Torsion of elliptic curves over quadratic cyclotomic fields
F Najman
arXiv preprint arXiv:1005.0558, 2010
222010
Torsion of elliptic curves over cubic fields
F Najman
Journal of number theory 132 (1), 26-36, 2012
192012
A criterion to rule out torsion groups for elliptic curves over number fields
P Bruin, F Najman
Research in Number Theory 2 (1), 3, 2016
142016
Torsion of rational elliptic curves over cubic fields
E González-Jiménez, F Najman, JM Tornero
Rocky Mountain Journal of Mathematics 46 (6), 1899-1917, 2016
142016
On the largest prime factor of 𝑥²-1
F Luca, F Najman
Mathematics of computation 80 (273), 429-435, 2011
142011
The number of twists with large torsion of an elliptic curve
F Najman
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2015
122015
Exceptional elliptic curves over quartic fields
F Najman
International Journal of Number Theory 8 (05), 1231-1246, 2012
122012
Compact representation of quadratic integers and integer points on some elliptic curves
F Najman
The Rocky Mountain Journal of Mathematics 40 (6), 1979-2002, 2010
122010
An algorithm for determining torsion growth of elliptic curves
E González–Jiménez, F Najman
Experimental Mathematics, 1-12, 2020
92020
Isogenies of non-CM elliptic curves with rational j-invariants over number fields
F Najman
Mathematical Proceedings of the Cambridge Philosophical Society 164 (1), 179-184, 2018
92018
Fields of definition of elliptic curves with prescribed torsion
P Bruin, F Najman
arXiv preprint arXiv:1607.05394, 2016
92016
The system can't perform the operation now. Try again later.
Articles 1–20